Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 11:33 AM CDT for Frio County, Medina County, Zavala County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 11:33 AM CDT (16:33 UTC)
- Expired
- Apr 14, 2014, 12:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Frio County, TX, Medina County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 4.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
935 WUUS54 KEWX 141633 SVREWX TXC163-325-507-141715- /O.NEW.KEWX.SV.W.0033.140414T1633Z-140414T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1133 AM CDT MON APR 14 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FRIO COUNTY... SOUTH CENTRAL MEDINA COUNTY... NORTHEASTERN ZAVALA COUNTY... * UNTIL 1215 PM CDT. * AT 1130 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRIO TOWN...OR 18 MILES NORTHWEST OF PEARSALL...AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE FRIO TOWN...YANCEY... MOORE...DEVINE AND FARM TO MARKET ROAD 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2929 9899 2899 9881 2887 9943 2905 9948 TIME...MOT...LOC 1632Z 257DEG 29KT 2906 9930 $$
2 follow-up statements
366 WWUS54 KEWX 141650 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1150 AM CDT MON APR 14 2014 TXC507-141658- /O.CAN.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/ ZAVALA TX- 1150 AM CDT MON APR 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ZAVALA COUNTY IS CANCELLED... AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ZAVALA COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. LAT...LON 2908 9941 2929 9899 2899 9881 2888 9937 TIME...MOT...LOC 1648Z 257DEG 29KT 2904 9921 $$ TXC163-325-141715- /O.CON.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/ MEDINA TX-FRIO TX- 1150 AM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR NORTHERN FRIO AND SOUTHEASTERN MEDINA COUNTIES... AT 1145 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRIO TOWN... OR 13 MILES NORTHWEST OF PEARSALL...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FRIO TOWN...YANCEY AND MOORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2908 9941 2929 9899 2899 9881 2888 9937 TIME...MOT...LOC 1648Z 257DEG 29KT 2904 9921 $$
893 WWUS54 KEWX 141701 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1201 PM CDT MON APR 14 2014 TXC163-325-141715- /O.CON.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/ MEDINA TX-FRIO TX- 1201 PM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR NORTHERN FRIO AND SOUTH CENTRAL MEDINA COUNTIES... AT 1155 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF YANCEY...OR 12 MILES NORTH OF PEARSALL...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOORE...YANCEY...DEVINE AND INTERSTATE 35 NORTH OF THE HIGHWAY 57 INTERSECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2912 9933 2929 9899 2899 9881 2891 9924 TIME...MOT...LOC 1658Z 257DEG 29KT 2906 9912 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:01 AM CDT, 32 minutes earlier.
Area forecast discussion, Apr 14, 11:01 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 AM CDT MON APR 14 2014
.UPDATE...
TO ISSUE SEVER THUNDERSTORM WATCH 80.
&&
.DISCUSSION...
THE COLD FRONT HAS MOVED TO OUR SOUTHERN BORDER AND THUNDERSTORMS
HAVE FORMED IN THE COLD AIR BEHIND THE FRONT. A FEW OF THESE
STORMS HAVE PRODUCED LARGE HAIL. WE EXPECT THE CHANCE FOR LARGE
HAIL AND POSSIBLY WIND GUSTS UP TO 70 MPH TO CONTINUE INTO THE
EARLY AFTERNOON GENERALLY SOUTHEAST OF A LINE FROM ANDICE TO SANDY
TO COMFORT...THIS INCLUDES AUSTIN AND SAN ANTONIO. THE CHANCE OF
STORMS WILL END FROM WEST TO EAST AS THE STORMS MOVE OFF. OUTSIDE
OF STORMS THERE IS STILL A TIGHT PRESSURE GRADIENT AND WE ALSO
HAVE A WIND ADVISORY IN EFFECT UNTIL THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 602 AM CDT MON APR 14 2014/
AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.
PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/
SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.
FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.
CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.
15TH 16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 56 39 66 42 72 / 50 0 0 0 -
AUSTIN BERGSTROM INTL AIRPORT 56 35 66 32 72 / 50 0 0 0 -
NEW BRAUNFELS MUNI AIRPORT 60 36 67 38 73 / 50 0 0 0 -
BURNET MUNI AIRPORT 53 34 62 39 70 / 20 0 0 0 -
DEL RIO INTL AIRPORT 65 40 72 44 77 / - 0 0 0 -
GEORGETOWN MUNI AIRPORT 55 36 64 40 70 / 40 0 0 0 -
HONDO MUNI AIRPORT 68 37 70 38 74 / 30 0 0 0 -
SAN MARCOS MUNI AIRPORT 59 36 67 38 72 / 50 0 0 0 -
LA GRANGE - FAYETTE REGIONAL 73 37 64 38 71 / 60 0 0 0 -
SAN ANTONIO INTL AIRPORT 74 40 67 41 73 / 50 0 0 0 -
STINSON MUNI AIRPORT 75 41 69 40 73 / 50 0 0 0 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33Hazardous weather outlook, Apr 14, 5:10 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 AM CDT MON APR 14 2014 TXZ171>173-183>194-202>209-217>225-228-151015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 510 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7 PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS AFTERNOON. FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT. PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW HUMIDITIES AND INCREASING SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 14, 11:11 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M1.75 INCH TRAVIS TX PUBLIC
NEAR AUSTIN COMMUNITY COLLEGE
&&
EVENT NUMBER EWX1400324
CVPLocal storm report, Apr 14, 11:12 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL 4 N STOCKDALE 29.29N 97.97W
04/14/2014 M1.75 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1400325
CVPLocal storm report, Apr 14, 11:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 1 E AUSTIN BERGSTROM IN 30.22N 97.67W
04/14/2014 M1.25 INCH TRAVIS TX STORM CHASER
&&
EVENT NUMBER EWX1400326
CVPLocal storm report, Apr 14, 11:18 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL BLANCO 30.10N 98.42W
04/14/2014 M0.88 INCH BLANCO TX PUBLIC
0824 AM HAIL LAGO VISTA 30.45N 98.00W
04/14/2014 M0.70 INCH TRAVIS TX BROADCAST MEDIA
0826 AM HAIL 7 E BLANCO 30.11N 98.31W
04/14/2014 M1.50 INCH BLANCO TX PUBLIC
0840 AM HAIL KERRVILLE 30.04N 99.14W
04/14/2014 M0.25 INCH KERR TX PUBLIC
0851 AM HAIL UVALDE 29.22N 99.78W
04/14/2014 M0.25 INCH UVALDE TX TRAINED SPOTTER
0900 AM HAIL ROUND ROCK 30.52N 97.67W
04/14/2014 M0.25 INCH WILLIAMSON TX TRAINED SPOTTER
0904 AM HAIL HUTTO 30.55N 97.54W
04/14/2014 M0.70 INCH WILLIAMSON TX BROADCAST MEDIA
0909 AM HAIL 13 NNW AUSTIN 30.48N 97.83W
04/14/2014 M0.25 INCH WILLIAMSON TX CO-OP OBSERVER
0910 AM HAIL TAYLOR 30.57N 97.41W
04/14/2014 M0.25 INCH WILLIAMSON TX TRAINED SPOTTER
0938 AM HAIL BLANCO 30.10N 98.42W
04/14/2014 M1.75 INCH BLANCO TX PUBLIC
0948 AM HAIL BLANCO 30.10N 98.42W
04/14/2014 E0.25 INCH BLANCO TX PUBLIC
PEA SIZED AND SLIGHTLY LARGER HAIL PILED IN DRIFTS
0952 AM HAIL LACOSTE 29.31N 98.81W
04/14/2014 M0.25 INCH MEDINA TX PUBLIC
1011 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
PEA SIZED HAIL AT CAMP MABRY
1015 AM HAIL DRIPPING SPRINGS 30.19N 98.09W
04/14/2014 M0.25 INCH HAYS TX TRAINED SPOTTER
1020 AM HAIL 6 S LA VERNIA 29.26N 98.12W
04/14/2014 M0.70 INCH WILSON TX COCORAHS
1033 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
1041 AM HAIL PFLUGERVILLE 30.44N 97.62W
04/14/2014 M0.25 INCH TRAVIS TX TRAINED SPOTTER
1044 AM HAIL 2 SSE SUNSET VALLEY 30.20N 97.81W
04/14/2014 E1.00 INCH TRAVIS TX PUBLIC
1050 AM HAIL 6 SE AUSTIN 30.24N 97.68W
04/14/2014 M0.75 INCH TRAVIS TX TRAINED SPOTTER
NEAR BERGSTROM AIRPORT
1051 AM HAIL AUSTIN 30.31N 97.75W
04/14/2014 M1.75 INCH TRAVIS TX PUBLIC
NEAR AUSTIN COMMUNITY COLLEGE
1054 AM HAIL 6 SE AUSTIN 30.24N 97.68W
04/14/2014 M1.00 INCH TRAVIS TX TRAINED SPOTTER
NEAR DEL VALLE
1054 AM HAIL 6 SE AUSTIN 30.24N 97.68W
04/14/2014 M1.75 INCH TRAVIS TX TRAINED SPOTTER
GOLF BALL SIZED HAIL NEAR DEL VALLE
1058 AM HAIL 3 SE SUNSET VALLEY 30.20N 97.78W
04/14/2014 M1.00 INCH TRAVIS TX PUBLIC
NICKEL TO QUARTER SIZED HAIL
1100 AM HAIL 1 E AUSTIN BERGSTROM IN 30.22N 97.67W
04/14/2014 M1.25 INCH TRAVIS TX STORM CHASER
1102 AM HAIL CEDAR CREEK 30.08N 97.50W
04/14/2014 M0.70 INCH BASTROP TX EMERGENCY MNGR
1111 AM HAIL 4 N STOCKDALE 29.29N 97.97W
04/14/2014 M1.75 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1400301 EWX1400304 EWX1400302 EWX1400303 EWX1400305
EWX1400306 EWX1400307 EWX1400308 EWX1400309 EWX1400310 EWX1400311
EWX1400312 EWX1400315 EWX1400313 EWX1400314 EWX1400316 EWX1400317
EWX1400318 EWX1400319 EWX1400324 EWX1400320 EWX1400322 EWX1400321
EWX1400326 EWX1400323 EWX1400325
CVPSpecial weather statement, Apr 14, 11:24 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1124 AM CDT MON APR 14 2014 TXZ203-204-218>220-141715- ATASCOSA-FRIO-MEDINA-UVALDE-ZAVALA- 1124 AM CDT MON APR 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ATASCOSA... NORTHEASTERN ZAVALA...NORTHERN FRIO...SOUTHEASTERN UVALDE AND SOUTHERN MEDINA COUNTIES UNTIL 1215 PM CDT... AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FRIO TOWN...OR 15 MILES NORTHEAST OF BATESVILLE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEVINE... FRIO TOWN... YANCEY... MOORE... FARM TO MARKET ROAD 140... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2935 9901 2895 9878 2889 9956 2907 9961 TIME...MOT...LOC 1624Z 256DEG 29KT 2905 9937
Local storm report, Apr 14, 11:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HAIL 2 N STOCKDALE 29.26N 97.96W
04/14/2014 M1.75 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1400327
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:16 PM CDT | Special Weather Statement | EWX | Williamson | 59 min |
| Apr 13, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 46 min |
| Apr 14, 7:57 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Apr 14, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 50 min |
| Apr 14, 8:37 AM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 14, 8:41 AM CDT | Special Weather Statement | EWX | Uvalde | 64 min |
| Apr 14, 8:57 AM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 14, 9:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 48 min |
| Apr 14, 9:18 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Apr 14, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Kendall | 46 min |
| Apr 14, 9:39 AM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | EWX | Bexar | 38 min |
| Apr 14, 10:05 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 14, 10:09 AM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Apr 14, 10:17 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 43 min |
| Apr 14, 10:35 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 40 min |
| Apr 14, 10:47 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 58 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 41 min |
| Apr 14, 11:24 AM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Apr 14, 11:37 AM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 44 min |
| Apr 14, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 45 min |
| Apr 14, 12:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 50 min |
| Apr 14, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 49 min |
| Apr 14, 1:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 14, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Apr 14, 2:45 PM CDT | Special Weather Statement | EWX | Lavaca | 45 min |
| Apr 14, 3:15 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 14, 3:59 PM CDT | Freeze Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Llano, Real | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.